# SDR DALA2023032702352

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 46,110 hours, 24,406 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3152, ECAM DOOR PAGE INDICATIONS-RT OVERWING EMERGENCY EXIT-OPEN INDICATION. DURING CLIMB, ECAM "DOOR R EMER EXIT" NO ABNORMAL CAB PRESS ON VIS FA ADVISED EMER EXIT LIGHT ILLUMINATED. CORRECTIVE ACTION: REPLACED R EMER DOOR PROXIMITY SENSOR. (4092678)
